Experimental Mathematics

Bell's primeness criterion for {$W(2n+1)$}

Mark C. Wilson, Geoffrey Pritchard, and David H. Wood

Abstract

On the basis of experimental work involving matrix computations, we conjecture and prove that a criterion due to Bell for primeness of the universal enveloping algebra of a Lie superalgebra applies to the Cartan type Lie superalgebras $W(n)$ for $n=3$ but does not apply for odd $n\geq5$.

Article information

Source
Experiment. Math., Volume 6, Issue 1 (1997), 77-85.

Dates
First available in Project Euclid: 13 March 2003

Permanent link to this document
https://projecteuclid.org/euclid.em/1047565285

Mathematical Reviews number (MathSciNet)
MR1464583

Zentralblatt MATH identifier
0892.17012

Subjects
Primary: 17B35: Universal enveloping (super)algebras [See also 16S30]

Citation

Wilson, Mark C.; Pritchard, Geoffrey; Wood, David H. Bell's primeness criterion for {$W(2n+1)$}. Experiment. Math. 6 (1997), no. 1, 77--85. https://projecteuclid.org/euclid.em/1047565285


Export citation